# SDR WX0A2025041432385

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 34,681 hours, 20,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERG BUTTON ON FAP NOT WORKING . NO AUDIBLE CHIMES WHEN PRESSED. / PERFORMED AMM 33-51-00-710-804-A  OPERATIONAL CHECK OF MANUAL EMERGENCY LIGHTING ACTIVATION. NO DEFECTS . NO CHIMES ARE NORMAL OPERATION.
